# SDR 07FDEA02592

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 55  L CORRODED BETWEEN FR 59 AND FR 61 IN WORK. ALL WORK WAS ACCOMPLISHED ON THIS N/R.  CUT   OUT STRINGER 55L BETWEEN FRAME 58 AND FRAME 63 IAW A310 SRM 53-10-44 FIG 201.   FABRICATED STRINGERCOUPLINGS IAW A310 SRM 53-10-14 FIG 201, ALODINED, PRIMED AND   PAINTED REPAIR PARTS IAW A310 SRM 51-21-10 PAR3, PART MARKED INSTALLED STRINGER   55L IAW A310 SRM 51-40-21 PARA 6 AND7, INSTALLED SHEAR TIE FRAME 59,60,61 IAW A310 SRM   51-40-21PARA 6 AND 7.
